Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - R. Gianni

Almost-periodic solutions of elliptic and parabolic equations in unbounded domains

created on 07 Jan 2002
modified on 22 Jan 2003

[BibTeX]

Published Paper

Inserted: 7 jan 2002
Last Updated: 22 jan 2003

Journal: Proc. Royal Soc. of Edinburgh
Volume: 132A
Pages: 1275-1306
Year: 2002

Abstract:

This paper is devoted to the study of the existence and uniqueness of almost-periodic solutions for elliptic and parabolic partial differential equations in unbounded domains. This kind of investigation has been originally motivated by the study of the so called {\it boundary layers}, whose behaviour is crucial in the framework of periodic homogenization.

Credits | Cookie policy | HTML 5 | CSS 2.1